# SDR AWXA200500061

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON RT OUTBOARD SEAT TRACK BETWEEN FR 44 AND FR 46.  MAINTENANCE REMOVED CORRODED SECTION OF RT OUTBOARD SEAT TRACK FROM FR 40 TO FR 46; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
